# SDR GTIA030561

- Difficulty date: July 18, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 7160 · Engine Air Intake System
- Part: Accoustic Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND THE NR 1 ENGINE HAS APPROX 12 SQUARE INCHES OF ACCOUSTIC LINING MISSING AFT OF THE NR 4 BEARING STRUT AT THE 7 O'CLOCK POSITION.  COMPLIED WITH EA 7230-0305.  (M)
